Open Access
July 2014 Mean curvature flow without singularities
Mariel Sáez, Oliver C. Schnürer
J. Differential Geom. 97(3): 545-570 (July 2014). DOI: 10.4310/jdg/1406033979


We study graphical mean curvature flow of complete solutions defined on subsets of Euclidean space.We obtain smooth long time existence. The projections of the evolving graphs also solve mean curvature flow. Hence this approach allows us to smoothly flow through singularities by studying graphical mean curvature flow in one additional dimension.


Download Citation

Mariel Sáez. Oliver C. Schnürer. "Mean curvature flow without singularities." J. Differential Geom. 97 (3) 545 - 570, July 2014.


Published: July 2014
First available in Project Euclid: 22 July 2014

zbMATH: 1295.53078
MathSciNet: MR3263514
Digital Object Identifier: 10.4310/jdg/1406033979

Rights: Copyright © 2014 Lehigh University

Vol.97 • No. 3 • July 2014
Back to Top